Phiếu bài tập Điều dưỡng sức khỏe tâm thần có đáp án

Phiếu bài tập Điều dưỡng sức khỏe tâm thần miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

Tác dụng phụ nào là kháng cholinergic?

  1. AĐường huyết thấp và sụt cân
  2. BSốt cao và phát ban
  3. CKhô miệng, táo bón, bí tiểu và nhìn mờ
  4. DTiêu chảy, đổ mồ hôi, chảy nước mắt và tăng tiết nước bọt
2.Dễ

Which medicine is commonly used to treat antipsychotic-induced akathisia?

  1. APropranolol
  2. BHaloperidol
  3. CLithium
  4. DBupropion
3.Dễ

Which sequence shows the five stages of grief described by Kübler-Ross?

  1. AAnger, denial, acceptance, bargaining, depression
  2. BDenial, anger, bargaining, depression, acceptance
  3. CShock, guilt, hope, sadness, recovery
  4. DAcceptance, bargaining, anger, depression, denial
4.Trung bình

An 84-year-old asks for an over-the-counter sleep aid containing diphenhydramine. What is the main concern?

  1. AIts anticholinergic effects can cause confusion, urine retention and falls
  2. BIt has no effects at all in people over 80, so it will not help her sleep
  3. CIt raises blood pressure to dangerous levels in older adults
  4. DIt is a strong opioid that causes severe dependence
5.Trung bình

Một người bệnh rối loạn nhân cách ranh giới khen một điều dưỡng là "người duy nhất hiểu tôi" và gọi những người khác là vô dụng. Phản ứng tốt nhất của ê-kíp là gì?

  1. ATránh người bệnh
  2. BNói với người bệnh rằng các điều dưỡng khác cũng vô dụng
  3. CThống nhất các quy tắc và cách đáp ứng nhất quán trong toàn ê-kíp
  4. DĐể điều dưỡng được yêu thích đưa ra mọi quyết định cho người bệnh này
6.Trung bình

Which effects of methadone should the nurse monitor for?

  1. AHair loss, weight loss and a painful red rash on the face
  2. BAgranulocytosis and a sore throat
  3. CHypertensive crisis after eating aged cheese
  4. DRespiratory depression, sedation and a prolonged QT interval
7.Khó

An 83-year-old becomes confused and constipated and cannot pass urine. She takes amitriptyline, oxybutynin and an over-the-counter sleep aid with diphenhydramine. What is the most likely cause?

  1. AA sign that she needs a higher dose of amitriptyline
  2. BThe combined anticholinergic effects of her medicines
  3. CSudden-onset Alzheimer's disease
  4. DThe normal effects of ageing
8.Khó

A patient with somatic symptom disorder calls the nurse many times each shift to report different aches. Which approach is most helpful?

  1. AStop answering her calls, because the symptoms are imaginary
  2. BArrange regular, planned contacts, assess any new symptoms and focus conversations on feelings and coping
  3. CTell her that her symptoms are all in her mind, so there is no need to assess them or treat them in any way
  4. DAsk the doctor to order new tests every time she reports a symptom

Đáp án

  1. 1. C · Khô miệng, táo bón, bí tiểu và nhìn mờ
  2. 2. A · Propranolol
  3. 3. B · Denial, anger, bargaining, depression, acceptance
  4. 4. A · Its anticholinergic effects can cause confusion, urine retention and falls
  5. 5. C · Thống nhất các quy tắc và cách đáp ứng nhất quán trong toàn ê-kíp
  6. 6. D · Respiratory depression, sedation and a prolonged QT interval
  7. 7. B · The combined anticholinergic effects of her medicines
  8. 8. B · Arrange regular, planned contacts, assess any new symptoms and focus conversations on feelings and coping

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.